Improved mean-field-like renormalisation group approach for Z(q) symmetric spin models

Download: File.

“Improved mean-field-like renormalisation group approach for Z(q) symmetric spin models” by E. Niebur and J. Solyom. Journal of Physics A: Mathematical and General, vol. 21, 1988, pp. 539-546.

Download: File.

BibTeX entry:

@article{Niebur_Solyom88,
   author = {E. Niebur and J. Solyom},
   title = {Improved mean-field-like renormalisation group approach for
	{Z(q)} symmetric spin models},
   journal = {Journal of Physics A: Mathematical and General},
   volume = {21},
   pages = {539-546},
   year = {1988}
}